# SDR ASOA200900689

- Difficulty date: May 28, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,096 hours, 14,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATION 143/ PAX DOOR FWD WEB IS CRACKED AT HANDRAIL BRACKET AND JUST BELOW.
